# SDR 08FDEA00748

- Difficulty date: March 6, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC74392
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER; UPPER INBOARD SKIN PLANK SHOWS EVIDENCE OF A CRACK FROM INBOARD TO FORWARD, APPROXIMATELY 1 INCH, AFT PLANK. COMPLIED WITH EA 8-5510-116961.
